# SDR UPS07M51208

- Difficulty date: September 28, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK: BS 1029, ALONG -X=76 (RBL76) SEAT TRACK CROWN AREA FOUND CRACKED (ABOUT ONE INCH LENGTH OF CRACK), SEAT TRACK AT STA 1009 RBL 76" TRIMMED OFF PER SRM 53-70-00D FIG 1R.35.  HFEC INSP C/OUT PER DAC NDT SPM R.13 06-10-01.001.  NO CRACK EVIDENT REP SPLICE HAT AND PLATE REWORK PER SRM53-70-00D FIG1V 1R.35.  NEW SEAT TRACK REP PARTS HOLES P/UP AND PROTECTED PER SRM51-31-01 AND 51-21-01V.2R.35.  NEW SEAT TRACK PAINTED PER SRM 51-21-01 V.2R.35.  OK TO INSTALL.
